# SDR AALA202507096600

- Difficulty date: July 3, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 35,322 hours, 15,350 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER RIGHT HAND REAR SPAR TERMINAL FITTING HAS SHIM WASHERS MIGRATING OUT FROM THE AFT SIDE OF THE OUTBOARD LUG. INSTALLED SHIMS AND ALL HARDWARE. PER AMM 53-30-00.
